# SDR ASAA0946928

- Difficulty date: October 27, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,396 hours, 21,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603201A
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SLAT NR 3 T/E WEDGE I/B AFT CORNER CHAFED.  REPAIRED CHAFE DAMAGE AT I/B AFT CORNER OF SLAT NR 3 T/E WEDGE.
